# SDR UALA2013052803673

- Difficulty date: May 27, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 51,007 hours, 6,222 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Part serial: 6
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED FAN AIR MODULATING VALVE FAILED OPEN OR CLOSED, OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILED.    REPLACED THE RT ASCPC IAW MM.  REACTIVATED FAMV TEST NORMAL.  NO FAULTS.
